Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2000, Volume 12, Issue 3, Pages 173–200 (Mi aa1111)  

This article is cited in 54 scientific papers (total in 54 papers)

Research Papers

Degenerate strongly continuous semigroups of operators

V. E. Fedorov

Chelyabinsk State University

Full text: PDF file (1004 kB)

English version:
St. Petersburg Mathematical Journal, 2001, 12:3, 471–489

Bibliographic databases:

Received: 20.04.1998

Citation: V. E. Fedorov, “Degenerate strongly continuous semigroups of operators”, Algebra i Analiz, 12:3 (2000), 173–200; St. Petersburg Math. J., 12:3 (2001), 471–489

Citation in format AMSBIB
\Bibitem{Fed00}
\by V.~E.~Fedorov
\paper Degenerate strongly continuous semigroups of operators
\jour Algebra i Analiz
\yr 2000
\vol 12
\issue 3
\pages 173--200
\mathnet{http://mi.mathnet.ru/aa1111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1778194}
\zmath{https://zbmath.org/?q=an:0988.47027}
\transl
\jour St. Petersburg Math. J.
\yr 2001
\vol 12
\issue 3
\pages 471--489


Linking options:
  • http://mi.mathnet.ru/eng/aa1111
  • http://mi.mathnet.ru/eng/aa/v12/i3/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ge Zhaoqiang, Ge Xiaochi, “Controllability of Singular Distributed Parameter Systems in the Sense of Mild Solution”, J. Syst. Sci. Complex.  crossref  mathscinet  isi  scopus
    2. A. G. Baskakov, K. I. Chernyshov, “Spectral analysis of linear relations and degenerate operator semigroups”, Sb. Math., 193:11 (2002), 1573–1610  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. E. V. Fedorov, O. A. Ruzakova, “Controllability of Sobolev-type linear equations with relatively $p$-radial operators”, Russian Math. (Iz. VUZ), 46:7 (2002), 52–55  mathnet  mathscinet  zmath  elib
    4. Sviridyuk G.A., Zagrebina S.A., “Verigin's problem for linear equations of the Sobolev type with relatively p–sectorial operators”, Differential Equations, 38:12 (2002), 1745–1752  mathnet  crossref  mathscinet  zmath  isi  scopus
    5. G. A. Sviridyuk, V. E. Fedorov, “Polugruppy operatorov s yadrami”, Vestnik ChelGU, 2002, no. 6, 42–70  mathnet
    6. G. A. Sviridyuk, V. O. Kazak, “The phase space of one generalized model by Oskolkov”, Siberian Math. J., 44:5 (2003), 877–882  mathnet  crossref  mathscinet  zmath  isi
    7. G. A. Sviridyuk, S. V. Brychev, “Numerical solution of systems of equations of Leontief type”, Russian Math. (Iz. VUZ), 47:8 (2003), 44–50  mathnet  mathscinet  zmath  elib
    8. I. V. Burlachko, G. A. Sviridyuk, “An algorithm for solving the Cauchy problem for degenerate linear systems of ordinary differential equations”, Comput. Math. Math. Phys., 43:11 (2003), 1613–1619  mathnet  mathscinet  zmath
    9. M. A. Sagadeeva, “Eksponentsialnye dikhotomii reshenii odnogo klassa uravnenii sobolevskogo tipa”, Vestnik ChelGU, 2003, no. 7, 136–145  mathnet
    10. V. E. Fedorov, “Holomorphic solution semigroups for Sobolev-type equations in locally convex spaces”, Sb. Math., 195:8 (2004), 1205–1234  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. A. G. Baskakov, “Representation theory for Banach algebras, Abelian groups, and semigroups in the spectral analysis of linear operators”, Journal of Mathematical Sciences, 137:4 (2006), 4885–5036  mathnet  crossref  mathscinet  zmath  elib
    12. A. V. Mezentsev, “Well-posedness of degenerate Cauchy problems with generators of exponentially bounded semigroups”, Russian Math. (Iz. VUZ), 48:2 (2004), 51–60  mathnet  mathscinet  zmath
    13. Fedorov V.E., Plekhanova M.V., “Optimal control of Sobolev type linear equations”, Differential Equations, 40:11 (2004), 1627–1637  mathnet  crossref  mathscinet  zmath  isi
    14. Fedorov V.E., Plekhanova M.V., “Slabye resheniya i problema kvadraticheskogo regulyatora dlya vyrozhdennogo differentsialnogo uravneniya v gilbertovom prostranstve”, Vychislitelnye tekhnologii, 9:2 (2004), 92–102  mathscinet  zmath
    15. V. E. Fedorov, “A generalization of the Hille–Yosida Theorem to the case of degenerate semigroups in locally convex spaces”, Siberian Math. J., 46:2 (2005), 333–350  mathnet  crossref  mathscinet  zmath  isi
    16. Ruzakova O.A., Fedorov V.E., “Ob $\varepsilon$-upravlyaemosti lineinykh uravnenii, ne razreshennykh otnositelno proizvodnoi, v banakhovykh prostranstvakh”, Vychislitelnye tekhnologii, 10:5 (2005), 90–102  zmath  elib
    17. Fedorov V.E., Sagadeeva M.A., “Suschestvovanie eksponentsialnykh dikhotomii nekotorykh klassov vyrozhdennykh lineinykh uravnenii”, Vychislitelnye tekhnologii, 11:2 (2006), 82–92  zmath  elib
    18. Kurbatova I.V., “Ob obobschennoi impulsnoi kharakteristike”, Vestn. Voronezhskogo gos. un-ta. Ser.: Fiz. Matem., 2007, no. 1, 149–152
    19. V. E. Fedorov, O. A. Ruzakova, “On solvability of perturbed Sobolev type equations”, St. Petersburg Math. J., 20:4 (2009), 645–664  mathnet  crossref  mathscinet  zmath  isi
    20. Fedorov V.E., “O nekotorykh sootnosheniyakh v teorii vyrozhdennykh polugrupp operatorov”, Vestn. Yuzhno-Uralskogo gos. un-ta. Ser.: Matematicheskoe modelirovanie i programmirovanie, 2008, no. 15, 89–99  zmath
    21. I. V. Kurbatova, “Banach Algebras Associated with Linear Operator Pencils”, Math. Notes, 86:3 (2009), 361–367  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    22. V. E. Fedorov, “Svoistva psevdorezolvent i usloviya suschestvovaniya vyrozhdennykh polugrupp operatorov”, Vestnik ChelGU, 2009, no. 11, 12–19  mathnet
    23. M. V. Plekhanova, A. F. Islamova, “Issledovanie linearizovannoi sistemy uravnenii Bussineska metodami teorii vyrozhdennykh polugrupp”, Vestnik ChelGU, 2009, no. 11, 62–69  mathnet
    24. A. V. Urazaeva, “A mapping for a point spectrum and the uniqueness of a solution to the inverse problem for a Sobolev-type equation”, Russian Math. (Iz. VUZ), 54:5 (2010), 47–55  mathnet  crossref  mathscinet
    25. M. V. Plekhanova, A. F. Islamova, “Zadacha so smeshannym upravleniem dlya odnogo klassa lineinykh uravnenii sobolevskogo tipa”, Vestnik ChelGU, 2010, no. 12, 49–58  mathnet
    26. V. E. Fedorov, P. N. Davydov, “Globalnaya razreshimost nekotorykh polulineinykh uravnenii sobolevskogo tipa”, Vestnik ChelGU, 2010, no. 12, 80–87  mathnet
    27. M. V. Plekhanova, V. E. Fedorov, “On the existence and uniqueness of solutions of optimal control problems of linear distributed systems which are not solved with respect to the time derivative”, Izv. Math., 75:2 (2011), 395–412  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    28. V. E. Fedorov, M. V. Plekhanova, “The problem of start control for a class of semilinear distributed systems of Sobolev type”, Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S40–S48  mathnet  crossref  isi  elib
    29. A. F. Islamova, “Minimizatsiya funktsionalov so slaboi normoi na resheniyakh vyrozhdennogo lineinogo uravneniya”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2011, no. 8, 36–45  mathnet
    30. S. A. Zagrebina, “Nachalno-konechnaya zadacha dlya lineinoi sistemy Nave–Stoksa”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2011, no. 7, 35–39  mathnet
    31. V. E. Fedorov, E. A. Omel'chenko, “Inhomogeneous degenerate Sobolev type equations with delay”, Siberian Math. J., 53:2 (2012), 335–344  mathnet  crossref  mathscinet  isi
    32. V. E. Fedorov, B. Shklyar, “Exact null controllability of degenerate evolution equations with scalar control”, Sb. Math., 203:12 (2012), 1817–1836  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    33. Ivanova N.D., Fedorov V.E., Komarova K.M., “Nelineinaya obratnaya zadacha dlya sistemy oskolkova, linearizovannoi v okrestnosti statsionarnogo resheniya”, Vestnik chelyabinskogo gosudarstvennogo universiteta, 2012, no. 26, 49–70  mathscinet  elib
    34. M. V. Plekhanova, E. S. Zorina, “Optimalnoe upravlenie polulineinymi sistemami sobolevskogo tipa v zadachakh bez ucheta zatrat na upravlenie”, Vestnik ChelGU, 2012, no. 15, 80–89  mathnet
    35. N. D. Ivanova, V. E. Fedorov, K. M. Komarova, “Nelineinaya obratnaya zadacha dlya sistemy Oskolkova, linearizovannoi v okrestnosti statsionarnogo resheniya”, Vestnik ChelGU, 2012, no. 15, 49–70  mathnet
    36. Fedorov V.E., Davydov P.N., “On Nonlocal Solutions of Semilinear Equations of the Sobolev Type”, Differ. Equ., 49:3 (2013), 326–335  crossref  mathscinet  zmath  isi  elib  elib  scopus
    37. S. A. Zagrebina, “Nachalno-konechnye zadachi dlya neklassicheskikh modelei matematicheskoi fiziki”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:2 (2013), 5–24  mathnet
    38. N. D. Ivanova, “Inverse problem for a linearized quasi-stationary phase field model with degeneracy”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:2 (2013), 128–132  mathnet
    39. M. V. Plekhanova, “Startovoe upravlenie vyrozhdennymi lineinymi raspredelennymi sistemami”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:4 (2013), 53–68  mathnet  zmath  elib
    40. Omelchenko E.A., “Linearizovannaya integro-differentsialnaya model zhidkosti kelvina - foigta”, Vestnik chelyabinskogo gosudarstvennogo universiteta, 2013, 114–118  elib
    41. Zubova S.P., “O razreshimosti zadachi koshi dlya deskriptornogo psevdoregulyarnogo uravneniya v banakhovom prostranstve”, Vestnik voronezhskogo gosudarstvennogo universiteta. seriya: fizika. matematika, 2013, no. 2, 192–198  elib
    42. E. A. Omelchenko, “Linearizovannaya integro-differentsialnaya model zhidkosti Kelvina – Foigta”, Vestnik ChelGU, 2013, no. 16, 114–118  mathnet
    43. V. E. Fedorov, E. A. Omel'chenko, “Linear equations of the Sobolev type with integral delay operator”, Russian Math. (Iz. VUZ), 58:1 (2014), 60–69  mathnet  crossref
    44. M. V. Plekhanova, V. E. Fedorov, “On control of degenerate distributed systems”, Ufa Math. J., 6:2 (2014), 77–96  mathnet  crossref  elib
    45. V. E. Fedorov, N. D. Ivanova, Yu. Yu. Fedorova, “On a time nonlocal problem for inhomogeneous evolution equations”, Siberian Math. J., 55:4 (2014), 721–733  mathnet  crossref  mathscinet  isi
    46. V. E. Fedorov, L. V. Borel', “Solvability of weighted linear evolution equations with degenerate operator at the derivative”, St. Petersburg Math. J., 26:3 (2015), 487–497  mathnet  crossref  mathscinet  isi  elib
    47. N. D. Ivanova, V. E. Fedorov, “Nelokalnaya po vremeni kraevaya zadacha dlya linearizovannoi sistemy uravnenii fazovogo polya”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 7:3 (2015), 10–15  mathnet  elib
    48. V. E. Fedorov, O. A. Stakheeva, “On the Local Existence of Solutions of Equations with Memory not Solvable with Respect to the Time Derivative”, Math. Notes, 98:3 (2015), 472–483  mathnet  crossref  crossref  mathscinet  isi  elib
    49. V. E. Fedorov, L. V. Borel, “Study of degenerate evolution equations with memory by operator semigroup methods”, Siberian Math. J., 57:4 (2016), 704–714  mathnet  crossref  crossref  isi  elib  elib
    50. Fedorov V.E., Ivanova N.D., “Identification problem for a degenerate evolution equation with overdetermination on the solution semigroup kernel”, Discret. Contin. Dyn. Syst.-Ser. S, 9:3 (2016), 687–696  crossref  mathscinet  zmath  isi  elib  scopus
    51. Fedorov V.E., Ivanova N.D., “Inverse Problem For Oskolkov'S System of Equations”, Math. Meth. Appl. Sci., 40:17, SI (2017), 6123–6126  crossref  mathscinet  zmath  isi  scopus
    52. M. V. Plekhanova, G. D. Baibulatova, “Zadachi optimalnogo upravleniya dlya odnogo klassa vyrozhdennykh evolyutsionnykh uravnenii s zapazdyvaniem”, Chelyab. fiz.-matem. zhurn., 3:3 (2018), 319–331  mathnet  crossref  elib
    53. Sagadeeva M.A., Zagrebina S.A., Manakova N.A., “Optimal Control of Solutions of a Multipoint Initial-Final Problem For Non-Autonomous Evolutionary Sobolev Type Equation”, Evol. Equ. Control Theory, 8:3 (2019), 473–488  crossref  isi
    54. Fedorov V.E., Ivanova N.D., “Inverse Problems For a Class of Linear Sobolev Type Equations With Overdetermination on the Kernel of Operator At the Derivative”, J. Inverse Ill-Posed Probl., 28:1 (2020), 53–61  crossref  mathscinet  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:699
    Full text:218
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022